Alert archive / Tennessee / Freeze Warnings in 2015

Freeze Warning 2, NWS Memphis, TN

March 28, 20154 states

NWS Memphis, TN issued this freeze warning at Mar 28, 2015, 2:59 PM CDT for 4 states. It took effect at Mar 28, 2015, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 28, 2015, 2:59 PM CDT (19:59 UTC)
In effect from
Mar 28, 2015, 10:00 PM CDT
Expired
Mar 29, 2015, 9:00 AM CDT
In force
11 hr
Issued by
NWS Memphis, TN
All 32 counties

Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 71 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
469 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WWUS74 KMEG 281959
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
259 PM CDT SAT MAR 28 2015

...FREEZE WARNING IN EFFECT THROUGH SUNDAY MORNING...

.A SECOND ROUND OF COLD TEMPERATURES IS FORECAST FOR LATE TONIGHT
THROUGH SUNDAY MORNING. TEMPERATURES WILL ONCE AGAIN FALL INTO THE
UPPER 20S AND LOW 30S POTENTIALLY CAUSING FURTHER HARM TO
SENSITIVE VEGETATION.

ARZ008-009-017-018-026-028-MOZ113-115-MSZ004>006-009-TNZ001>004-
019>022-048>055-089>092-291000-
/O.UPG.KMEG.FZ.A.0002.150329T0600Z-150329T1500Z/
/O.NEW.KMEG.FZ.W.0002.150329T0600Z-150329T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-MISSISSIPPI-DUNKLIN-
PEMISCOT-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAKE-OBION-WEAKLEY-
HENRY-DYER-GIBSON-CARROLL-BENTON TN-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE-HARDEMAN-
MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...BLYTHEVILLE...KENNETT...
CARUTHERSVILLE...RIPLEY MS...CORINTH...IUKA...BOONEVILLE...
TIPTONVILLE...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...
HUMBOLDT...MILAN...HUNTINGDON...CAMDEN...RIPLEY TN...COVINGTON...
BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON...PARSONS...
DECATURVILLE...SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH
259 PM CDT SAT MAR 28 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...27 DEGREES TO 32 DEGREES.

* TIMING...LATE TONIGHT THROUGH EARLY SUNDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ027-035-036-048-049-MSZ001>003-007-008-012>017-024-TNZ088-
291000-
/O.NEW.KMEG.FR.Y.0002.150329T0600Z-150329T1400Z/
POINSETT-CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DESOTO-MARSHALL-
BENTON MS-TUNICA-TATE-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-MONROE-SHELBY-
INCLUDING THE CITIES OF...HARRISBURG...WYNNE...WEST MEMPHIS...
FORREST CITY...MARIANNA...SOUTHAVEN...OLIVE BRANCH...
HOLLY SPRINGS...ASHLAND...TUNICA...SENATOBIA...BATESVILLE...
OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...AMORY...
ABERDEEN...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
259 PM CDT SAT MAR 28 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

* TEMPERATURE/FROST COVERAGE...33 TO 36 DEGREES.

* TIMING...LATE TONIGHT THROUGH SUNDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE HARMED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GW
2 follow-up statements
346 
WWUS74 KMEG 290104
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
804 PM CDT SAT MAR 28 2015

...FREEZE WARNING IN EFFECT FROM LATE THIS EVENING THROUGH SUNDAY
MORNING...

.A SECOND ROUND OF COLD TEMPERATURES IS FORECAST FOR TONIGHT
THROUGH SUNDAY MORNING. TEMPERATURES WILL ONCE AGAIN FALL INTO THE
UPPER 20S AND LOW 30S POTENTIALLY CAUSING FURTHER HARM TO
SENSITIVE VEGETATION.

ARZ008-009-017-018-026-028-MOZ113-115-MSZ004>006-009-TNZ001>004-
019>022-048>055-089>092-290930-
/O.EXT.KMEG.FZ.W.0002.150329T0300Z-150329T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-MISSISSIPPI-DUNKLIN-
PEMISCOT-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAKE-OBION-WEAKLEY-
HENRY-DYER-GIBSON-CARROLL-BENTON TN-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE-HARDEMAN-
MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...BLYTHEVILLE...KENNETT...
CARUTHERSVILLE...RIPLEY MS...CORINTH...IUKA...BOONEVILLE...
TIPTONVILLE...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...
HUMBOLDT...MILAN...HUNTINGDON...CAMDEN...RIPLEY TN...COVINGTON...
BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON...PARSONS...
DECATURVILLE...SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH
804 PM CDT SAT MAR 28 2015

...FREEZE WARNING IN EFFECT FROM 10 PM CDT THIS EVENING UNTIL 9
AM CDT SUNDAY...

* TEMPERATURE...27 DEGREES TO 32 DEGREES.

* TIMING...LATE THIS EVENING THROUGH EARLY SUNDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ027-035-036-048-049-MSZ001>003-007-008-012>017-024-TNZ088-
290930-
/O.CON.KMEG.FR.Y.0002.150329T0600Z-150329T1400Z/
POINSETT-CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DESOTO-MARSHALL-
BENTON MS-TUNICA-TATE-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-MONROE-SHELBY-
INCLUDING THE CITIES OF...HARRISBURG...WYNNE...WEST MEMPHIS...
FORREST CITY...MARIANNA...SOUTHAVEN...OLIVE BRANCH...
HOLLY SPRINGS...ASHLAND...TUNICA...SENATOBIA...BATESVILLE...
OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...AMORY...
ABERDEEN...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
804 PM CDT SAT MAR 28 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURE/FROST COVERAGE...33 TO 36 DEGREES.

* TIMING...LATE TONIGHT THROUGH SUNDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE HARMED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JAB
914 
WWUS74 KMEG 290823
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
323 AM CDT SUN MAR 29 2015

...FREEZE WARNING IN EFFECT THROUGH MID MORNING...

.CURRENT TEMPERATURES ARE IN THE MIDDLE 20S TO LOW 30S THIS
MORNING. SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED.

ARZ008-009-017-018-026-028-MOZ113-115-MSZ004>006-009-TNZ001>004-
019>022-048>055-089>092-291400-
/O.CON.KMEG.FZ.W.0002.000000T0000Z-150329T1400Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-MISSISSIPPI-DUNKLIN-
PEMISCOT-TIPPAH-ALCORN-TISHOMINGO-PRENTISS-LAKE-OBION-WEAKLEY-
HENRY-DYER-GIBSON-CARROLL-BENTON TN-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-FAYETTE-HARDEMAN-
MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...BLYTHEVILLE...KENNETT...
CARUTHERSVILLE...RIPLEY MS...CORINTH...IUKA...BOONEVILLE...
TIPTONVILLE...UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...
HUMBOLDT...MILAN...HUNTINGDON...CAMDEN...RIPLEY TN...COVINGTON...
BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON...PARSONS...
DECATURVILLE...SOMERVILLE...OAKLAND...BOLIVAR...SELMER...SAVANNAH
323 AM CDT SUN MAR 29 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...24 DEGREES TO 32 DEGREES.

* TIMING...THROUGH MID MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ058-MSZ010-011-020>023-291400-
/O.EXA.KMEG.FR.Y.0002.000000T0000Z-150329T1400Z/
PHILLIPS-COAHOMA-QUITMAN-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-
INCLUDING THE CITIES OF...HELENA...WEST HELENA...CLARKSDALE...
MARKS...CHARLESTON...WATER VALLEY...COFFEEVILLE...BRUCE...
CALHOUN CITY...HOUSTON...OKOLONA
323 AM CDT SUN MAR 29 2015

...FROST ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TEMPERATURE/FROST COVERAGE...33 TO 36 DEGREES.

* TIMING...THROUGH MID MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE HARMED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ARZ027-035-036-048-049-MSZ001>003-007-008-012>017-024-TNZ088-
291400-
/O.CON.KMEG.FR.Y.0002.000000T0000Z-150329T1400Z/
POINSETT-CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DESOTO-MARSHALL-
BENTON MS-TUNICA-TATE-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-MONROE-SHELBY-
INCLUDING THE CITIES OF...HARRISBURG...WYNNE...WEST MEMPHIS...
FORREST CITY...MARIANNA...SOUTHAVEN...OLIVE BRANCH...
HOLLY SPRINGS...ASHLAND...TUNICA...SENATOBIA...BATESVILLE...
OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...AMORY...
ABERDEEN...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
323 AM CDT SUN MAR 29 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE/FROST COVERAGE...33 TO 36 DEGREES.

* TIMING...THROUGH MID MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE HARMED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Mar 28, 12:39 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 28, 12:39 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 PM CDT SAT MAR 28 2015

.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION BELOW.

&&

.PREV DISCUSSION... /ISSUED 1010 AM CDT SAT MAR 28 2015/

UPDATE...

RADAR AND SURFACE REPORTS INDICATE RAIN/SNOW MIX SPREADING INTO THE
MEMPHIS AREA AND NORTHERN MISSISSIPPI. MID-LEVEL FORCING RESPONSIBLE
FOR THE PRECIP CONTINUES...ALTHOUGH LATEST HRRR RUNS SUGGEST
FORCING/PRECIP WILL DIMINISH DURING THE AFTERNOON. WILL UPDATE TO
INCLUDE RAIN/LIGHT SNOW MIX IN MEMPHIS AREA AND CONTINUE MIX THROUGH
18Z.

EARLY 12Z GUIDANCE IS TRENDING A BIT COOLER WITH LOW TEMPERATURES
TONIGHT. THIS MAY HAVE IMPLICATIONS ON FREEZE WARNING AREA FOR
TONIGHT. WILL INVESTIGATE FURTHER AS THE FULL 12Z GUIDANCE ARRIVES.

GW

PREV DISCUSSION... /ISSUED 400 AM CDT SAT MAR 28 2015/

DISCUSSION...

SEASONABLY COOL TEMPERATURES WILL CONTINUE TODAY AND
TONIGHT. FREEZE AND FROST WATCHES AND WARNINGS HAVE BEEN ISSUED
FOR THIS MORNING AND SUNDAY MORNING. CURRENT TEMPERATURES ARE IN
THE 30S ACROSS MOST OF THE MIDSOUTH...BUT AS COLD AS THE MIDDLE
20S IN THE TENNESSEE RIVER VALLEY. SOME VERY LIGHT RAIN AND SNOW
IS FALLING ACROSS THE REGION...MAINLY FROM THE MISSOURI BOOTHEEL
INTO WEST CENTRAL TENNESSEE. COVERAGE AND INTENSITY SHOULD
INCREASE A BIT THROUGH THE MORNING HOURS AS A VORT MAX TRACKS FROM
SOUTHWEST MISSOURI TO NEAR THE MEMPHIS AREA. NO SNOW ACCUMULATION
IS EXPECTED AND RAINFALL TOTALS SHOULD BE MINIMAL...NO MORE THAN A
FEW HUNDREDTHS OF AN INCH. THE BEST RAIN CHANCES WILL LIKELY SHIFT
TO THE SOUTH AND EAST...INTO NORTH MISSISSIPPI THIS AFTERNOON AS A
REGION OF NVA SHIFTS ACROSS EAST ARKANSAS. HIGHS TODAY WILL BE IN
THE 40S AREA WIDE...AROUND 20-25 DEGREES BELOW NORMAL.

PRECIPITATION WILL END AREA WIDE TONIGHT. TEMPERATURES WILL
REMAIN SEASONABLY COOL...15-20 DEGREES BELOW NORMAL...RANGING FROM
THE MIDDLE 20S TO MIDDLE 30S. HIGHS SUNDAY WILL APPROACH SEASONAL
NORMALS...IN THE 60S AREA WIDE.

DURING THE UPCOMING WORK WEEK...NEAR TO ABOVE NORMAL TEMPERATURES
ARE EXPECTED. A GRADUAL WARMING TREND IS EXPECTED EACH DAY THROUGH
THURSDAY...WITH A COLD FRONT EXPECTED TO COOL THINGS DOWN A BIT
FRIDAY INTO NEXT WEEKEND. NORTHEAST FLOW EARLY IN THE WORK WEEK
WILL GRADUALLY TRANSITION TO ZONAL FLOW BY THE LATER HALF OF THE
WEEK. NO OVERLY ORGANIZED WEATHER SYSTEMS ARE EXPECTED...THE COLD
FRONT LATE IN THE WORK WEEK LOOKS UNIMPRESSIVE...THE COLDEST
READINGS BEHIND THE FRONT MIGHT FALL INTO THE UPPER 30S...BUT MOST
OF THE MIDSOUTH WILL BE IN THE 40S. NO FREEZING TEMPERATURES ARE
EXPECTED. PRIOR TO THE COLD FRONT...SCATTERED RAIN SHOWERS AND A
FEW THUNDERSTORMS ARE EXPECTED EACH DAY MONDAY THROUGH THURSDAY.
THE HIGHEST RAIN CHANCES ARE EXPECTED WEDNESDAY. NO STRONG OR
SEVERE STORMS ARE EXPECTED.

30

&&

.AVIATION...
18Z TAFS

AREA OF -SN EMBEDDED IN NORTHWEST FLOW ABOVE FL050 WILL GRADUALLY
DISSIPATE THROUGH THE AFTERNOON. STRONGEST PRECIPITATION INDUCING
LIFT SHOULD PREVAIL TO THE IMMEDIATE WEST AND SOUTHWEST OF MEM
THROUGH 21Z. GIVEN THE DRY MODIFIED ARCTIC AIR BELOW FL050...AND
THE RESULTANT -RA/-SN EVAPORATION/SUBLIMATION...WE DON/T ANTICIPATE
ANY SIGNIFICANT SURFACE VSBY RESTRICTIONS THIS AFTERNOON.

VFR WILL PREVAIL TONIGHT...WITH LINGERING MOISTURE ABOVE FL050
PERHAPS RESULTING IN A SCT LAYER.

SOUTHERLY LOW LEVEL FLOW WILL STRENGTHEN TOWARD 12Z...WITH
MODIFIED GULF MOISTURE OVERRIDING SHALLOW ARCTIC AIR AT THE
SURFACE. MVFR CIGS APPEAR A GOOD BY 15Z.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR CLAY-
     CRAIGHEAD-GREENE-LAWRENCE-MISSISSIPPI-RANDOLPH.

MO...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     DUNKLIN-PEMISCOT.

MS...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR ALCORN-
     PRENTISS-TIPPAH-TISHOMINGO.

TN...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR BENTON
     TN-CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-
     HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-
     MADISON-MCNAIRY-OBION-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Mar 28, 3:22 AM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
322 AM CDT SAT MAR 28 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291030-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
322 AM CDT SAT MAR 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

FREEZING TEMPERATURES ARE EXPECTED THROUGH MID MORNING ACROSS
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...PORTIONS OF WESTERN
AND MIDDLE TENNESSEE AS WELL NORTHEAST MISSISSIPPI. TEMPERATURES
ARE EXPECTED TO FALL INTO THE MID AND UPPER 20S WHICH COULD DAMAGE
OR KILL UNPROTECTED VEGETATION.

WIDESPREAD FROST IS EXPECTED FURTHER SOUTHWEST WHERE TEMPERATURES
ARE NOT EXPECTED TO BE AS COLD.

ANOTHER FROST/FREEZE IS FORECAST FOR SATURDAY NIGHT THROUGH EARLY
SUNDAY MORNING ACROSS MANY OF THE SAME LOCATIONS. THIS PROLONGED
PERIOD OF COLD WEATHER COULD CAUSE FURTHER HARM TO UNPROTECTED
VEGETATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 2:59 PM CDTFrost AdvisoryMEGShelby18 hr

Nearby

Freeze Warnings in Tennessee, 2015Freeze Warnings in Arkansas, 2015Freeze Warnings in Mississippi, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.